The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 30 NO.2 / (1995))
Existence and Approximation of Radial Solutions of Semilinear Elliptic Equations in an Annulus
B.Vrdoljak,
Pages. 243-259
Abstract $indent$ This paper deals with the existence, behavior and approximation of
positive and negative radially symmetric solutions of semilinear elliptic equations
of the form $Delta u + F(u, |x|; lambda) = 0$ in an annulus $Omega = { x in mathbf R^n: A < |x| < B }$.
The general results are presented and subsequently certain examples are considered.
Contents 1. Introduction
2. Preliminaries
3. The main results
4. Examples
5. On the approximation of solutions
Key words Semilinear elliptic equations, radial solutions, existence, approximation
Mathmatical Subject Classification 35B30, 35B40, 35J60